Annals of Statistics
- Ann. Statist.
- Volume 7, Number 5 (1979), 995-1002.
Joint Admissibility of the Sample Means as Estimators of the Means of Finite Populations
When samples are taken independently from different populations, the sample means are jointly admissible for the population means with the squared error as loss function. The result supplements a previous result that when there are many variate values associated with the population units, the sample means of the variate values are jointly admissible for the population means for general loss functions.
Ann. Statist., Volume 7, Number 5 (1979), 995-1002.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 62D05: Sampling theory, sample surveys
Joshi, V. M. Joint Admissibility of the Sample Means as Estimators of the Means of Finite Populations. Ann. Statist. 7 (1979), no. 5, 995--1002. doi:10.1214/aos/1176344783. https://projecteuclid.org/euclid.aos/1176344783